Abstract

In an earlier paper [Opt. Lett. 35, 559 (2010)], Eq. (8) and Table 2 were incorrect. Those errors are corrected here.

© 2010 Optical Society of America

Full Article  |  PDF Article
More Like This
Analytic inversion of the Mueller-Jones polarization matrices for homogeneous media

Oriol Arteaga and Adolf Canillas
Opt. Lett. 35(4) 559-561 (2010)

Nonscalar elastic light scattering from continuous media in the Born approximation: erratum

Jeremy D. Rogers, İlker R. Çapoğlu, and Vadim Backman
Opt. Lett. 35(9) 1367-1367 (2010)

Uniqueness of the differential Mueller matrix of uniform homogeneous media

Vincent Devlaminck and Razvigor Ossikovski
Opt. Lett. 39(11) 3149-3152 (2014)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (2)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics